Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite generation of Noetherian graded rings

Authors: Shiro Goto and Kikumichi Yamagishi
Journal: Proc. Amer. Math. Soc. 89 (1983), 41-44
MSC: Primary 13E05; Secondary 13E15
MathSciNet review: 706507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be an additive abelian group. Then a commutative ring $ A$ is said to be $ H$-graded if there is given a family $ {\{ {A_h}\} _{h \in H}}$ of subgroups of $ A$ such that $ A = { \oplus _{h \in H}}{A_h}$ and $ {A_h}{A_g} \subset {A_{h + g}}$ for all $ h$, $ g \in H$. In this note it is proved, provided $ H$ is finitely generated, that an $ H$-graded ring $ A$ is Noetherian if and only if the ring $ {A_0}$ is Noetherian and the $ {A_0}$-algebra $ A$ is finitely generated. This is not true in general unless $ H$ is finitely generated. A counterexample is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 13E15

Retrieve articles in all journals with MSC: 13E05, 13E15

Additional Information

Keywords: $ H$-graded rings
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society